Expanded degenerations and pairs. Abramovich, D., Cadman, C., Fantechi, B., & Wise, J. Comm. Algebra, 41(6):2346–2386, 2013.
Expanded degenerations and pairs [link]Paper  doi  bibtex   
@Article{	  abr.cad.fan.ea:13,
  author	= {Abramovich, Dan and Cadman, Charles and Fantechi, Barbara
		  and Wise, Jonathan},
  title		= {Expanded degenerations and pairs},
  journal	= {Comm. Algebra},
  fjournal	= {Communications in Algebra},
  volume	= 41,
  year		= 2013,
  number	= 6,
  pages		= {2346--2386},
  issn		= {0092-7872},
  doi		= {10.1080/00927872.2012.658589},
  url		= {http://dx.doi.org/10.1080/00927872.2012.658589}
}

Downloads: 0